Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How can I confirm if I'm pregnant or not even after taking i-pill just after 18hrs of intercourse ?

I hv tkn i-pill after 18hrs of intercourse. within next 5 days bleeding started, n my period date will be on coming 15 days i.e on 30 nov i had read dat there could be a side effects of taking i pill for fes days and i have taken antibiotic Moxikind yesterday for cold and bleeding stars in evening its because of what i m afraid? just want to knw i m safe or not i mean m i pregnantor shd i consult the gynic? Pls suggest?
Asked On : Mon, 15 Nov 2010
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the above history of bleeding indicates, that you are not pregnant..
since you have taken the medications there will be bleeding for few more days and stop...
If the bleeding continues.., then you must consult a gynecologist..
Hope I have answered your question..

Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor